EconPapers    
Economics at your fingertips  
 

Gaussian semiparametric estimation in long memory in stochastic volatility and signal plus noise models

Josu Arteche

Journal of Econometrics, 2004, vol. 119, issue 1, 131-154

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (58)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(03)00158-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:119:y:2004:i:1:p:131-154

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:econom:v:119:y:2004:i:1:p:131-154